# SDR AALA971755

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION AT STRINGER SPLICE STA 680 - STA 684, STR 20R.  REMOVED CORROSION, TREATED AND PRIMED.  TST:  68,096.30 HOURS.  CYCLES:  48,857.  (X)
